# SDR ORJA95135

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Empennage
- Component: EA1D13D3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, AFT 2 FLOOD LIGHTS IN EMPENNAGE ARE OUT.  REPLACED NICAD BATTERIES IN POWER PACK.  OPS CHECKED GOOD. (M)
